Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2020, Volume 205, Number 3, Pages 391–399 (Mi tmf9974)  

Commutator identities and integrable hierarchies

A. K. Pogrebkovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Skolkovo Institute of Science and Technology, Moscow, Russia

Abstract: The approach based on commutator identities for elements of associative algebras was previously effectively used to investigate $(2+1)$-dimensional integrable systems. We develop this approach to investigate integrable hierarchies and their relations.

Keywords: complete integrability, integrable hierarchy.

Funding Agency Grant Number
Russian Science Foundation 19-11-00062
This research is supported by a grant from the Russian Science Foundation (Project No. 19-11-00062).


DOI: https://doi.org/10.4213/tmf9974

Full text: PDF file (367 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2020, 205:3, 1585–1592

Bibliographic databases:

Received: 26.08.2020
Revised: 26.08.2020

Citation: A. K. Pogrebkov, “Commutator identities and integrable hierarchies”, TMF, 205:3 (2020), 391–399; Theoret. and Math. Phys., 205:3 (2020), 1585–1592

Citation in format AMSBIB
\Bibitem{Pog20}
\by A.~K.~Pogrebkov
\paper Commutator identities and integrable hierarchies
\jour TMF
\yr 2020
\vol 205
\issue 3
\pages 391--399
\mathnet{http://mi.mathnet.ru/tmf9974}
\crossref{https://doi.org/10.4213/tmf9974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4181082}
\elib{https://elibrary.ru/item.asp?id=45066123}
\transl
\jour Theoret. and Math. Phys.
\yr 2020
\vol 205
\issue 3
\pages 1585--1592
\crossref{https://doi.org/10.1134/S004057792012003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000600891900003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097881677}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9974
  • https://doi.org/10.4213/tmf9974
  • http://mi.mathnet.ru/eng/tmf/v205/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:108
    References:6
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021